# SDR SWIA200211449

- Difficulty date: November 8, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 27,844 hours, 36,468 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, USED ELECTRICAL OVERRIDE.  RH MLG GREEN ''A'' LIGHT REMAINS ON.   REMOVED AND REPLACED RIGHT MAIN DOWNLOCK ''A'' PROXIMITY SENSOR HARNESS IAW MM 32-61-01.  OPS CHECK GOOD.
